# SDR SWAA2021123055529

- Difficulty date: December 22, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N234WN
- Make and model: Boeing 737
- Aircraft serial: 32502
- Aircraft time: 52,359 hours, 31,270 cycles
- System (JASC): 5240 · Service Doors
- Part: None
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: FWD ENTRY DOOR ASSIST HANDLE COMMON TO HINGES IS LOOSE. ; / [01] REMOVED FWD ENTRY DOOR LINER FOR ACCESS PER AMM 52-11-31-000-802; [02] TIGHTEN FWD UPPER ASSIST HANDLE BRACKET PER SOPM 20-50-01. OK TO CLOSE FED LINER; [03] VERIFIED CORRECTIVE ACTIONS STEP 2; OK TO CLOSE LINER GIVEN.; [04] INSTALLED FED LINER PER AMM 52-11-31-400-802 OK TO INSTALL ESCAPE SLIDE COMPARTMENT; [05] VERIFIED CORRECTIVE ACTIONS STEP 4. OK TO INSTALL ESCAPE SLIDE GIVEN.; [06] REMOVED AND INSTALLED ESCAPE SLIDE COMPARTMENT PER MT 725-61-06 FE AND AMM 25-66-01-400-803; [07] VERIFIED CORRECTIVE ACTIONS STEP 6.
